# SDR UIEA2015122500796

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 93,097 hours, 16,450 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI, EICAS WARNING MSG, FIRE MAIN DECK AFT, DISPLAYED.  ACCOMPLISHED CHECKLIST, WALK THROUGH BY LOADMASTER, CONFIRMED & FALSE CONDENSATION.  ACCOMPLISHED FIRE & OVERHEAT DETECTION SYS OPERATIONAL TEST IAW MM 26-10-00-715-001.  ALL TEST PASSED, NO MSGS DISPLAYED.  OK FOR SERVICE.
